# SDR 08FDEA03762

- Difficulty date: September 8, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 77,883 hours, 30,502 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBD FUEL TANK OPENING 635 AT, FWD MOST FUEL LINE HAS A CRACKED, CLAMP ATTACH BRACKET.   XORS 593 OUTBD AND FWD OF THE OPENING.  REMOVED THE BRACKET.  FABRICATED A NEW BRACKET AND INSTALLED THE NEW BRACKET IAW DWG ARL 0500, REV "BM" AND SRM 51-31-01, VOL II.  ALODINED IAW SRM 51-21-01; VOL II.  PART MARKED IAW GMM 7-0-1001.
